MAUDE Adverse Event Report: ZOLL CIRCULATION LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
During shift check, one of the hinged belt guards of the lifeband (lot 173316) had some issues and was unable to engage to the roller.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the lifeband for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint that one of the hinged belt guards of the lifeband (lot 173316) had some issues and was unable to engage to the roller was confirmed during the visual inspection.The hinged belt guard on one side was loose, as the locking pin was pushed away from the body of the lifeband cover plate, likely due to the lifeband storage conditions by the user.Upon further visual inspection, no other physical damage was observed on the lifeband.Functional testing was not performed, as the locking tabs do not affect the functionality of the lifeband.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot 173316.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17941177
Report Number3010617000-2023-00906
Device Sequence Number6416395
Product Code DRM
UDI-Device Identifier10849111002247
UDI-Public10849111002247
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0706-14
Device Lot Number173316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer10/25/2023
07/22/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date10/27/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown